Table of Contents
ISRN Geometry
Volume 2013 (2013), Article ID 927159, 6 pages
http://dx.doi.org/10.1155/2013/927159
Research Article

On the Classification of Almost Kenmotsu Manifolds of Dimension 3

1Department of Mathematics, South China University of Technology, Guangzhou, Guangdong 510641, China
2School of Mathematical Sciences, Dalian University of Technology, Dalian, Liaoning 116024, China

Received 18 December 2012; Accepted 9 January 2013

Academic Editors: T. Friedrich, C. Qu, and E. H. Saidi

Copyright © 2013 Yaning Wang and Ximin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Matzeu, “Some examples of Einstein-Weyl structures on almost contact manifolds,” Classical and Quantum Gravity, vol. 17, no. 24, pp. 5079–5087, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, vol. 203 of Progress in Mathematics, Birkhäuser, Boston, Mass, USA, 2nd edition, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. E. Blair, T. Koufogiorgos, and R. Sharma, “A classification of 3-dimensional contact metric manifolds with Qφ=φQ,” Kodai Mathematical Journal, vol. 13, no. 3, pp. 391–401, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Ghosh, “Einstein-Weyl structures on contact metric manifolds,” Annals of Global Analysis and Geometry, vol. 35, no. 4, pp. 431–441, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Kenmotsu, “A class of almost contact Riemannian manifolds,” The Tohoku Mathematical Journal, vol. 24, pp. 93–103, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Dileo and A. M. Pastore, “Almost Kenmotsu manifolds with a condition of η-parallelism,” Differential Geometry and its Applications, vol. 27, no. 5, pp. 671–679, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. Dileo and A. M. Pastore, “Almost Kenmotsu manifolds and local symmetry,” Bulletin of the Belgian Mathematical Society, vol. 14, no. 2, pp. 343–354, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Dileo and A. M. Pastore, “Almost Kenmotsu manifolds and nullity distributions,” Journal of Geometry, vol. 93, no. 1-2, pp. 46–61, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Gouli-Andreou and P. J. Xenos, “Two classes of conformally flat contact metric 3-manifolds,” Journal of Geometry, vol. 64, no. 1-2, pp. 80–88, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  10. D. E. Blair, “Two remarks on contact metric structures,” The Tohoku Mathematical Journal, vol. 29, no. 3, pp. 319–324, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Tanno, “Ricci curvatures of contact Riemannian manifolds,” The Tohoku Mathematical Journal, vol. 40, no. 3, pp. 441–448, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. M. Pastore and V. Saltarelli, “Generalized nullity distributions on almost Kenmotsu manifolds,” International Electronic Journal of Geometry, vol. 4, no. 2, pp. 168–183, 2011. View at Google Scholar · View at MathSciNet
  13. U. C. De, A. Yildiz, and A. F. Yalınız, “Locally ϕ-symmetric normal almost contact metric manifolds of dimension 3,” Applied Mathematics Letters, vol. 22, no. 5, pp. 723–727, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Z. Olszak, “Normal almost contact metric manifolds of dimension three,” Annales Polonici Mathematici, vol. 47, no. 1, pp. 41–50, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Narita, “Einstein-Weyl structures on almost contact metric manifolds,” Tsukuba Journal of Mathematics, vol. 22, no. 1, pp. 87–98, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Pedersen and A. Swann, “Riemannian submersions, four-manifolds and Einstein-Weyl geometry,” Proceedings of the London Mathematical Society, vol. 66, no. 2, pp. 381–399, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet